# SDR DALA2018082705283

- Difficulty date: August 25, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N399DA
- Make and model: Boeing 737832
- Aircraft serial: 30379
- Aircraft time: 53,944 hours, 25,451 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND A CRACK ON THE INBD FLAP LOWER SURFACE ON THE  LT WING.  REPAIRED IAW SRM 57-53-01, REPAIR 4, AND SRM 51-70-10, REPAIR GENERAL.
